This is a complex question as you seem to have a mixture of high blood pressure and chronic kidney disease and symptoms that sound consistent with possible urinary tract infection.
The high blood pressure should NOT be made worse by Lisinopril ....Lisinopril may cause a rise in your creatinine measure however ...it affects the flow of blood through the kidney ...it is used in some kidney disease states to reduce protein in the urine
It may well be that an alternative may be better for you. Especially if stopping the Lisinopril helps the creatinine to come down then an alternative for blood pressure control might be indicated
( good control of your blood pressure is helpful for chronic kidney disease )
The cloudy urine and foul smell are probably NOT due to the Lisinopril however ....
Those findings seem more suggestive of a urinary tract infection
I would advise follow up with your doctor ...several aspects of your history need more evaluation here ...
The chronic kidney disease needs folow up as do the blood pressure over time and the urine should be checked for infection or other findings
I hope that this information is helpful for you Let me know if you have further questions or concerns.I will be happy to get back with you.If my answer has been helpful and to your satisfaction then please remember to leave positive feedback Thank you and Best Regards,
Anthony Bray MD